MathSciNet Relay Station
MathSciNet bibliographic data
MR1202566 35Q55 (34A99 35B35)
Iliev, Iliya D.; Kirchev, Kiril P. Stability and instability of solitary waves for one-dimensional singular Schrödinger equations. Differential Integral Equations 6 (1993), no. 3, 685–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement